MathSciNet Relay Station
MathSciNet bibliographic data
MR2265237 93B36 (93C41)
Zhang, Lixian; Shi, Peng; Boukas, El-Kebir; Wang, Changhong $H_\infty$ control of switched linear discrete-time systems with polytopic uncertainties. Optimal Control Appl. Methods 27 (2006), no. 5, 273–291.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement